Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sore nipples with abdominal cramps. On birth control pills. Discolored menstruation. Pregnancy chances?

Hello. I have been having sore nipples and gassy cramps in my abdomen . I am on birth control pills and have been for 4-5 years. I was worried about pregnancy but received my period on time for four days, which is shorter than usual. Also, my period was a black blood clot for the entire four days but pretty much filled a pad every day. At the time of my period, my sore nipples went away. After my period I took 4 tests. All negative except the last one turned to a VERY faint positive an hour after I used it. Do you think I am pregnant?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Since you had a normal period with moderate bleeding, pregnancy is ruled out. The faint line that you got one hour after the test is a false positive test. The test is not valid after half an hour of putting the urine sample.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor